Explosive percolation in correlation-based networks

Remondini, Daniel (2011) Explosive percolation in correlation-based networks. Il nuovo cimento C, 34 (5). pp. 203-207. ISSN 1826-9885

ncc9865.pdf - Published Version

Download (203kB) | Preview
Official URL: https://www.sif.it/riviste/sif/ncc/econtents/2011/...


We show briefly the features of a percolation transition related to the networks obtained from a correlation matrix. The most interesting behaviour of this transition, investigated by numerical simulations with different thresholding rules, is that it shows a much faster transition from the disaggregated to the clustered phase, that resembles what has been described as an “explosive” percolation. A comparison with the “classic” random network percolation is shown, together with some applications of these concepts to the networks obtained from real data, that behave differently depending on the data intrinsic structure.

Item Type: Article
Uncontrolled Keywords: Systems biology ; Genomics ; Networks ; Percolation
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 10 Apr 2020 13:49
Last Modified: 10 Apr 2020 13:49
URI: http://eprints.bice.rm.cnr.it/id/eprint/17482

Actions (login required)

View Item View Item